# SDR KBM2005F00004

- Difficulty date: December 4, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Aircraft time: 8,511 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: Tail Rotor
- Part time: 680 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HALF SHELLS WORN, REMOVED AND REPLACED.(K)
